MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP; STEM, HUMERAL SIZE8 RSP

ENCORE MEDICAL L.P. RSP; STEM, HUMERAL SIZE8 RSP
Model Number 506-00-008
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as humeral fracture and loose stem.The previous surgery and the surgery detailed in this event occurred 10 years apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.The item lot numbers were not provided, therefore, the items could not be linked to a specific device history record or the date of manufacture cannot be determined with confidence.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to humeral fracture and loose stem.The findings did not lead to a firm conclusion since the item lot numbers were not available at the time of this investigation.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery - humeral fracture at distal tip of stem.Humeral stem loosening.

Brand Name
RSP
Common Device Name
STEM, HUMERAL SIZE8 RSP
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx
MDR Report Key9938657
Report Number1644408-2020-00273
Device Sequence Number2078199
Product Code PHX
UDI-Device Identifier00888912024389
UDI-Public(01)00888912024389
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number506-00-008
Device Catalogue Number506-00-008
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR